# SDR GLBA201005151

- Difficulty date: May 14, 2010
- Submitted: May 15, 2010
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 30,421 hours, 37,063 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON APPROACH TO LAND, SELECTED MLG DOWN IN WHICH THE PUMP SOUNDED, DID NOT RECEIVE INTRANSIT LIGHT & NO GREEN LIGHTS TO INDICATE SAFE MLG. PERFORMED SEVERAL TEST TO ENSURE MLG SAFETY. TASK INCLUDED TAXI LIGHT, AUTOFEATHER, FLAPS AT 35 AND THE GPWS. ALL TEST INDICATED MLG TO BE SAFE, TO INCLUDE A VISUAL INSP BY THE FLT CREW & CREW MEMBERS ON GROUND HANDLE LIGHT TEST IS ALSO INOPERATIVE.  MX TROUBLESHOT SYS & FOUND FAULTY WIRING ON THE RT MLG DOWNLOCK SWITCH - REPLACED RT MLG DOWNLOCK SWITCH/HARNESS PN 114-361044-1 IAW TASK CARD 1900-3260.05, OPS CHECK GOOD.
